MAUDE Adverse Event Report: ZIMMER GMBH ANATOMICAL SHOULDER, HANDLE FOR RASP; N/A

ZIMMER GMBH ANATOMICAL SHOULDER, HANDLE FOR RASP; N/A
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products and therapy date detail of product: item # 0104236600, item name anatomical shoulder, handle for rasp, straight, lot # 11607305.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that during surgery, handle came off loose when rasp was knocked out.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: h2, h6 correction: b4, d10, g4, g7, h3, h10.Investigation and conclusion harm: no patient, user, or other stakeholder harm.No further due diligence required as all required information to support the conclusion is available/was already requested.No relevant medical data has been received.Visual examination: the two rasps show several signs of usage.The opening mechanism is slightly loose.The products are intended for treatment.The investigation results did not identify a non-conformance or a complaint out of box (coob).The instruments where manufactured in 2011 and 2013 and have therefore been in use for several years.Therefore the most likley root cause is a deterioration in function during long term use.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
No change to previously reported event.

Brand Name
ANATOMICAL SHOULDER, HANDLE FOR RASP
Common Device Name
N/A
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8959442
Report Number0009613350-2019-00554
Device Sequence Number2562467
Product Code LXH
UDI-Device Identifier00889024286429
UDI-Public00889024286429
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.04233.000
Device Lot Number13.878179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1